Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1987, Volume 27, Number 1, Pages 93–101 (Mi zvmmf3894)  

This article is cited in 2 scientific papers (total in 2 papers)

Methods for constructing the Green function of a stratified elastic half-space

V. A. Babeshko, E. V. Glushkov, N. V. Glushkova

Krasnodar

Full text: PDF file (1025 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1987, 27:1, 60–65

Bibliographic databases:

UDC: 517.958:537.812
MSC: Primary 74E30; Secondary 74S30, 74H45, 65F30
Received: 23.05.1985
Revised: 24.03.1986

Citation: V. A. Babeshko, E. V. Glushkov, N. V. Glushkova, “Methods for constructing the Green function of a stratified elastic half-space”, Zh. Vychisl. Mat. Mat. Fiz., 27:1 (1987), 93–101; U.S.S.R. Comput. Math. Math. Phys., 27:1 (1987), 60–65

Citation in format AMSBIB
\Bibitem{BabGluGlu87}
\by V.~A.~Babeshko, E.~V.~Glushkov, N.~V.~Glushkova
\paper Methods for constructing the Green function of a stratified elastic half-space
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1987
\vol 27
\issue 1
\pages 93--101
\mathnet{http://mi.mathnet.ru/zvmmf3894}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=879591}
\zmath{https://zbmath.org/?q=an:0617.73064}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1987
\vol 27
\issue 1
\pages 60--65
\crossref{https://doi.org/10.1016/0041-5553(87)90119-4}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3894
  • http://mi.mathnet.ru/eng/zvmmf/v27/i1/p93

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Glushkov E.V., Glushkova N.V., Fomenko S.I., “Vliyanie poristosti na kharakteristiki voln releevskogo tipa v mnogosloinom poluprostranstve”, Akusticheskii zhurnal, 57:2 (2011), 234–245  elib
    2. Glushkov E.V., Glushkova N.V., Fomenko S.I., Zhang Ch., “Poverkhnostnye volny v materialakh s funktsionalno-gradientnymi pokrytiyami”, Akusticheskii zhurnal, 58:3 (2012), 370–370  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:310
    Full text:156
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021